MathSciNet Relay Station
MathSciNet bibliographic data
MR1862990 (2002h:65097) 65K10 (65J15 65N22 65N55)
Tai, Xue-Cheng; Xu, Jinchao Global and uniform convergence of subspace correction methods for some convex optimization problems. Math. Comp. 71 (2002), no. 237, 105–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement